# SDR QXEA200603450

- Difficulty date: October 23, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Broken
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - AT FUSELAGE STATION 663 THE BLEED AIR TUBE SUPPORT BRACKET HAS BOTH MOUNT BOLTS BROKEN.  A SUPPORT ANGLE BROKEN AND FUSELAGE SKIN IS BROKEN AND PULLED UP.  REPAIRED IAW RD 8-55-1762.
